Lithuanian Mathematical Journal

, Volume 16, Issue 1, pp 97–104 | Cite as

Large deviations of arithmetic functions

  • A. Laurinčikas


Arithmetic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Kubilius, Probabilistic Methods in Number Theory [in Russian], Vilnius (1959, 1962).Google Scholar
  2. 2.
    J. Kubilius, “Large deviations of additive arithmetic functions,” Trudy Matem. Inst. im. V. A. Steklova,128, 163–171 (1972).Google Scholar
  3. 3.
    J. Kubilius and A. Laurinčikas, “Large deviations of multiplicative functions,” Liet. Matem. Rink.,12, No. 2, 77–86 (1972).Google Scholar
  4. 4.
    S. T. Tulyaganov, “Large deviations of multiplicative arithmetic functions,” Izv. Akad. Nauk UzSSR, Ser. Fiz.-Matem. Nauk, No. 2, 82–84 (1974).Google Scholar
  5. 5.
    J. Kubilius, “The method of Dirichlet generating series in the distribution theory of additive arithmetic functions, I,” Liet. Matem. Rink.,11, No. 1, 125–134 (1971).Google Scholar
  6. 6.
    G. Halász, “Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen,” Acta Math. Acad. Sci. Hungaricae,19, 365–403 (1968).Google Scholar
  7. 7.
    E. Manstavičius, “Application of the method of Dirichlet generating series in the theory of distribution of values of arithmetic functions,” Liet. Matem. Rink.,14, No. 1, 99–111 (1974).Google Scholar
  8. 8.
    K. Prachar, Distribution of Prime Numbers [Russian translation], Mir, Moscow (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • A. Laurinčikas

There are no affiliations available

Personalised recommendations